MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,3.7,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,3.7,16,MTX,MG; DENTAL IMPLANT
Catalog Number TSVTB16
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint: (b)(4).E1: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
It was reported that the implant in tooth site #12 was internally damaged during clinical procedure.Procedure was completed with another implant.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d9: device availability.H2: if follow-up, what type.H3: device evaluated by manufacturer.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie received one implant for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, bone debris on its external and internal threads.The drive feature was not damaged.The implant's internal threads have bone debris stuck to them.An in-house screw engaged and disengaged as intended during a functional test.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, and functional testing a device malfunction did not occur.The reported event was unconfirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMP,TSV,3.7,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18915448
Report Number0002023141-2024-00757
Device Sequence Number15176596
Product Code DZE
UDI-Device Identifier00889024019959
UDI-Public(01)00889024019959(17)270803(10)1257042
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTB16
Device Lot Number1257042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic